# SDR MASA200602583

- Difficulty date: November 16, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 8,144 hours, 5,979 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2979 PHX.  SLAT 1/2 SPEED MESSAGE.  MX CLEARED INHIBITS AND PERFORMED SYSTEM TEST.  SYSTEM OPERATED NORMALLY.
